MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VANTEX 7FR 3L 20CM CVC BUNDLE, CHOIC

Medline Industries, LP MEDLINE; DBD-VANTEX 7FR 3L 20CM CVC BUNDLE, CHOIC
Catalog Number ECVC8040A
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿when i initially placed the line the wire went in easily but was bent at an angle when i pulled it out.The line drew normally for the two distal ports but the proximal white port was difficult and i could not pull blood normally, it stopped halfway through and would not draw or flush even when i tried to adjust the line.¿.
 
Additional Manufacturer Narrative
The customer reported what could be a defect in the new triple lumen central line kits: the wire went in easily but was bent at an angle when pulled out, and the proximal white port was difficult and would not draw or flush even when they tried to adjust the line.The incoming inspection records were reviewed; a 100% inspection was performed for leaks and occlusions, an inspection was completed to check for voids in the over mold and no void defects were observed, and production records found no nonconformances noted by production or quality control personnel during first article, in-process, or case packaging inspections.As the complaint sample was not available, 20 ea of the catheter reported in the complaint were removed from inventory for evaluation, and visual and functional examination did not identify any difficulties aspirating or flushing fluid through the catheter; the issue was an unconfirmed defect.Based on the information currently available, a root cause cannot be positively identified at this time, and the issue is not believed to be due to an occlusion in the device prior to insertion.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VANTEX 7FR 3L 20CM CVC BUNDLE, CHOIC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50915636
Report Number1417592-2026-52025
Device Sequence Number5778081
Product Code OES
UDI-Device Identifier00653160361582
UDI-Public00653160361582
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC8040A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown